# SDR E0YA2025FA0000081

- Difficulty date: October 19, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N813BR
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA168
- Aircraft time: 5,405 hours, 4,317 cycles
- Engine: Garrtt TFE7315
- Engine time: 5,405 hours, 4,317 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30600901
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: E, A

## Discrepancy

NUMBER 1 ENGINE FAILURE AT FL150.  CREW HEARD A BANG, AIRCRAFT YAWED, ENGINE ROLLBACK, NO THRUST AVAILABLE, ITT STARTED TO RISE AND CREW SHUTDOWN.  DIVERTED AND LANDED WITHOUT FURTHER ISSUE.
